MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MS3500-15
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tubing separated from the drip chamber.Five unused samples model ms3500-15, lot 22079033 was returned for investigation.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.All sets all had solvent bonding the tubing and drip chamber and the there was no separation.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model ms3500-15 lot number 22079033 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02jul2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
It was reported that bd alaris secondary set disconnected the following information was received by the initial reporter with the following: occurrence: 2 issue: tubing disconnected from drip chamber causing chemo spill sample: discarded impacted samples but does have representative samples from lot to return for testing adverse events: exposed to chemo comments on 10/06/2024 1.Did the issue happen during patient use? if yes, was there any injury? if so, please describe and include any medical treatment needed as a result? a.This happened once when rn took the chemo out of the bag and another time when they were at the wow doing a double check.B.Unclear if any injury but rns and patient exposed to chemo, long term affects unknown 2.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.A.Unclear, but nothing immediate 4.Date of event: a.Once on 5/31 and another on 6/1.

Brand Name
BD ALARIS SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19609850
Report Number9616066-2024-00932
Device Sequence Number12352162
Product Code FPA
UDI-Device Identifier50885403222618
UDI-Public(01)50885403222618
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/02/2025
Device Catalogue NumberMS3500-15
Device Lot Number22079033
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown